Depression related to HIV/AIDS
Nov 30, 1999
Are there a lot of incidence when depression and aids go hand in hand? If so how are you suppose to deal with it and is there treatment?
Response from Mr. Shernoff
Some people of course do become depressed as a result of contracting HIV. Sometimes this is due to the impact of the virus on the brain, and at other times due to the life circumstances of the individual. For many people who have had a serious and many year long depression, HIV just exacerbates the condition. Depression is best treated by a combination of anti-depressant medication prescribed by a skilled psychiatrist in combination with a talking psychotherapy. Some people find their mental state improves as a result of taking anti-viral medication. Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Bloody Pee After Oral Sex Hooker What Are The Chances Of HIV
- Chills After Sex With Sex Worker Worried I Have HIV
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Can Condoms Cause Allergies?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.